Research Repository

On robust stability for uncertain time-delay systems : A polyhedral Lyapunov-Krasovskii approach

Guan, Xinping and Chen, Cailian and Shi, Peng (2005) On robust stability for uncertain time-delay systems : A polyhedral Lyapunov-Krasovskii approach. Circuits, Systems and Signal Processing, 24 (1). pp. 1-18. ISSN 0278-081X

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, the problem of robust stability for a class of time-delay systems is investigated. The uncertainties possessed in the systems are assumed to be time invariant and belong to a convex bounded polytopic domain. For comparison, both single polyhedral and double polyhedral Lyapunov functionals are defined according to the form of a Lyapunov–Krasovskii functional. Robust stability results are obtained by using the double polyhedral Lyapunov functional approach. Also, for a known convex uncertainty subdomain, two equivalent conditions are presented. All established stability conditions are expressed in terms of linear matrix inequalities. Numerical examples are given to illustrate the effectiveness and usefulness of the main theoretic results.

Item Type: Article
Uncontrolled Keywords: ResPubID19004, time-delay system, convex polytopic uncertainty, robust stability, double polyhedral Lyapunov functional
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 21 Dec 2011 05:43
Last Modified: 29 Jan 2015 03:34
URI: http://vuir.vu.edu.au/id/eprint/8447
DOI: 10.1007/s00034-004-3060-1
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar